Sayyed Hashem Rasouli

Sayyed Hashem Rasouli

سید هاشم رسولی
Email:  s.h.rasouli[at]nit.ac.ir
Website:  http://bs.nit.ac.ir/?s.h.rasouli

Associate Professor

Personal Information:
Name: Sayyed Hashem Rasouli
Date and Place of Birth:20 Sep 1980, Amol, Iran
Nationality: Iranian

Permanent Address:
Department of Mathematics, Faculty of Basic science, Babol University of Technology, Babol, Iran.
Post Code: 71167-47148
Tel: (+98) 111 323 4203
Fax: (+98) 111 3234201
E-mail: s.h.rasouli@nit.ac.ir

 
Qualifications
B.S. in Pure Mathematics : 1999-2003, University of Tabriz (Branch of Mohaghegh Ardabili), Iran.

M.S. in Pure Mathematics-Analysis : 2003-2005, University of Mazandaran, Iran.
* Title of M.S.Thesis : On the Existence and Stability Properties of positive solutions for a Population Model.
* Supervisor : Professor Ghasem Alizadeh Afrouzi.

Ph.D. in Pure Mathematics-Applied Nonlinear Functional Analysis : 2005-2009, University of Mazandaran, Babolsar-Iran, & University of West Bohemia, Pilzen, Czech Republic.
* Title of Ph.D.Thesis : Methods of Nonlinear Analysis for Solving Some Boundary Value Problems Involving The p-Laplasian Operator.
* Supervisors : Professor Ghasem Alizadeh Afrouzi ( University of Mazandaran ) & Professor Pavel Drabek ( University of West Bohemia, Czech Republic ).
* Advisor : Professor Hossein Torabi Tehrani ( University of Nevada, USA ).
 
Research Interests
Nonlinear Functional Analysis (Applications to Nonlinear Boundary Value Problems)
 
Honors and Awards

First Rank Graduated, M.S. Degree, Mazandaran University, 2005.
• Acceptance In Ph.D By quota Of Distinguished Student.
First Rank Graduated, Ph.D. Degree, Mazandaran University, 2009.
• Member of National Elite Foundation.
• Member of The American Mathematical Socity.
• Reviewer for Mathematical Reviews.
•  Editoril Board of : The Journal of Mathematics and Computer Sciences.

Province Distinguished Researcher, 2010.

University Distinguished Researcher, 2013.

 
Previous and Present Positions

1. Head of the Dep. Basic Science, Pardisan University, 2009.

2. Vice Chancellor for Financial and Administrative, Babol University of Technology, 2010-at present.

 
Professional Membership

1. Member of the American Mathematical Society.

2. Member of the Iranian National Elite Foundation.

 
Teaching Experiences

Real analysis, Functional analysis, Operator Theory, Applied Functional analysis.

 
Publications


  [97] A. Babakhani, S.H. Rasouli and Z. Talebi, Fixed point theorems for A-contraction mappings of integral type in complete G-metric spaces, Bul. Tra.Uni. Bra, Series III: Mathematics, Informatics, Physics, 10 (59), 2017, 1-12.


[96] Yazdani, Somayeh; Alizadeh Afrouzi, Ghasem; Rezaee Roshan, Jamal; Rasouli, Sayed Hashem, Multiple Positive Solutions for p-Kirchhoff Problems with Sign-Changing Potential, Med.J.MAth,  Published Online 13 March 2018.



[95]  S.H. Rasouli and H. Fani, An Existence Result for p-Kirchhoff-type Problems with Singular Nonlinearity, Accepted for publication, AMEN, 2018.


[94] S.H. Rasouli, On a nonlinear system arising in a theory of thermal explosion, Accepted for publication, BSPdM, 2017.



[93] S.H. Rasouli, M. Fani, S. Khademloo, Existence of sign-changing solutions for a nonlocal problem of  $p$-Kirchhoff-type, Accepted for publication, MJOM, 2017.

[92] S.H. Rasouli, On a Picone's identity for the $mathcal{A}_{p(x)}$-Laplacian and its applications , Accepted for publication, BIMS, 2017.

[91] S.H. Rasouli, On the existence and multiplicity results for a class of elliptic 
problems with singular weights and failing zeroes, accepted for publication, Bul. Tra.Uni. Bra, Series III: Mathematics, Informatics, Physics, 2017.

[90] S.H. Rasouli and H. Norouzi, On a nonlinear system involving the variable exponent operator, Stu.Sci.Math.Hun,accepted for publication, 2017.

[89]  S.H. Rasouli and K. Fallah, The Nehari manifold approach for a  p(x)-Laplacian problem with nonlinear boundary conditions, UMZH, Accepted for publication, 2017.

[88] ON THE EXISTENCE OF POSITIVE WEAK SOLUTIONS FOR A CLASS OF CHEMICALLY REACTING SYSTEMS WITH SIGN-CHANGING WEIGHTS, Bul. Tra.Uni. Bra • Vol 9(58), No. 2 - 2016 Series III: Mathematics, Informatics, Physics, 71-78.


[87] S. Khademloo, S.H. Rasouli and M. Mirzaee, Multiple solutions for a perturbed fourth-order problem on $\mathbb{R}^{N}$", accepted for publication ,  Int. J. Appl. Com. Math, 2016.


[86] S.H. Rasouli, On a class of infinite semipositone
nonlinear systems with multiple parameters, accepted for publication, JIMS, 2016.

[85] S.H. Rasouli, Z. Firouzjahi, ON A CLASS OF NONLINEAR INFINITE SEMIPOSITONE PROBLEMS WITH SIGN-CHANGING WEIGHTS, ROMAI J., v.11, no.2(2015), 201–206.


[84]   S.H.  Rasouli;  Existence of solutions for singular  (p,q)-Kirchhoff type systems with multiple parameters,  Electron. J. Diff. Equ., Vol. 2016 (2016), No. 69, pp. 1-8. 


[83] S.H. Rasouli and B. Salehi, On the existence of nontrivial solutions for nonlocal

elliptic Kirchhoff type problems with nonlinear boundary conditions, accepted for publication, Fasc. Math. 2015.


[82] Maryam Hosseini, Azizollah Babakhani, Hamzeh Agahi, Sayyed Hashem Rasouli, On pseudo-fractional integral inequalities related to Hermite–Hadamard type, Soft Comput ,DOI 10.1007/s00500-015-1910-3, 2015.


[81] S.H. Rasouli and Z. Firouzjahi, "On a $p$-Kirchhoff type problem arising in ecosystems",  Math. Sci, 9 (2), 2015, 109-112.


[80] S.H. Rasouli, An ecological model with the $p$-Laplacian and diffusion, Int. Jour. Biomath, 9, 2016, 1-7.


[79] S.H. Rasouli and K. Fallah,  "Multiple positive solutions for a variable exponent problem with nonlinear boundary conditions", accepted for publication, PMJ, 2015.


[78]  S.H. Rasouli and B. Salehi, Positive solutions for a class of chemically reacting systems with sign-changing weights, WJMS, 11, 2015, 15-19.


[77] S. H. Rasouli, M. B. Ghaemi, G. A. Afrouzi, , M. Choubin, "ON THE EXISTENCE OF POSITIVE SOLUTIONS FOR A CLASS OF INFINITE SEMIPOSITONE PROBLEMS" , U.P. B. Sci. Bull, 38, 2014, 187-195.


[76] S.H. Rasouli and Z. Firouzjahi, On a class of singular p-Laplacian semipositone 
problems with sign-changing weight, JAAC, 4(4)  (2014) 383-388.


 [75] S.H. Rasouli and H. Norouzi, An existence result for a class of chemically reacting systems with sign-changing weights, , JPDE, 28,2015, 1-8.


[74] S.H. Rasouli, A. Ghourbani, A new fixed point theorem for nonlinear contractions of Alber-Guerre Delabriere type in fuzzy metric spaces , AFMI, 9, 2015, 573-579.


[73] S.H. Rasouli, Hamid Norouzi , On a class of Kirchhoff type systems with nonlinear boundary condition, BIMS, 41 ,2015, 1299-1313.




[72] S.H. Rasouli, "On a PDE involving the variable exponent operator with nonlinear boundary conditions", MJOM, 12 (3) 2015, 821-837.


[71] S.H. Rasouli, "On a class of singular elliptic system with combined nonlinear 
effects",  Act. Univ. Apu, 38, 2014, 187-195. 


[70] S.H. Rasouli, M. Choubin, G.A. Afrouzi, M.B. Ghaemi, On the existence of positive weak solutions for a class of (p,q)-Laplacian nonlinear elliptic system with sign-changing weights , Afr. Mat, 26, 2015, 863-869.


[69] S.H. Rasouli, K. Fallah, On a class of elliptic systems involving the p(x)-Laplacian and nonlinear boundary conditions, J. Con. Math.  Anal, 49 (4) (2014) 47-60.


[68] S.H. Rasouli, M.H. Malekshah, Coupled fixed point results for mappings without mixed monotone property in partially ordered G-metric spaces ,  JOEMS, 22, 2014, 471-475.


[67] S.H. Rasouli and M. Nategh, Mountain pass solution to a class of nonlinear problems involving the p(x)-Laplacian operator, IJMS, 14 (2013), 36-42.


[66] S.H. Rasouli and M.H. Malekshah, Coincidence  and common fixed point theorem for a sequence of partially weakly increasing mapping in ordered G-metric spaces, IJMS, 15, 2014, 40-54. 


[65] S.H. Rasouli and M. Choubin, The Nehari manifold approach for a class of $n\times n$ nonlinear elliptic systems,  Mon. für Mathematik, 173 (2014) 605-623.


[64] M. Choubin, S.H. Rasouli, M.B. Ghaemi and G.A. Afrouzi, Positive solutions for a class of infinite semipositone problems involving the p-Laplacian operator, Le .Math, LXVIII (2013) 159-166.


 [63] S.H. Rasouli, On the existence and multiplicity results for a class of elliptic problems with

 singular weights and failing zeroes, accepted for publication, AEJM, 2013.


[62] S.H. Rasouli, " On the existence and non-existence of positive solutions for a class
of singular infinite semipositone problems",  Lob.Jour.Math, 34(2), 2013, 207-211.


[61] S.H. Rasouli, “A remark on the existence of positive solution for a class of $(p,q)$- Laplacian nonlinear system with multiple parameters and sign-changing weight" ,  JPDE, 26 (2) , 2013, 1-8.


 [60] S.H. Rasouli, "A population biological model with a singular nonlinearity",  Appl.Math, 59 (3), 2014, 257-264.


[59] M. B. Ghaemi, G. A. Afrouzi, S. H. Rasouli, M. Choubin, "On the existence of positive  solutions for a class of ($\bold{p(x),q(x)}$)-Laplacian  system" ,  Applied Mathematics Letters, 26 (2013) 367-372.


[58] S.H. Rasouli and M. Bahrampour,  A remark on coupled fixed point theorems in partially ordered G-metric spaces ,   NSJM, 44(1) 2014, 53-58.


[57] S.H. Rasouli and M. Bahrampour, 'Coupled coincidence point theorems for mixed monotone nonlinear

operator in partially ordered G-metric spaces', Le Math, LXVIII, 2013, 117-129 .


[56] S.H. Rasouli and M. Bahrampour, Quadruple fixed point theorems in partially ordered metric spaces, IJMS, 13(1) (2013) 28-46.


[55] S.H. Rasouli, G.A. afrouzi and J. Vahidi, A variational approach to a quasilinear multiparameter elliptic system involving the p-Laplacian and nonlinear boundary condition, Arab. J. Math. 1, 2012, 347-61.


[54] S.H. Rasouli and F. Rezvani, On the existence of positive solutions for infinite positone problems with sign-changing weight function, The 1st National Conference on Mathematics and its Applications in Engineering Sciences, 22-23 Februrary 2012, Islamic Azad University, Jouybar Branch, Iran.


[53] S.H. Rasouli and Z. Mashhadban, On a class of (p,q)-Laplacian system with sign-changing weight and combined nonlinear effects, The 1st National Conference on Mathematics and its Applications in Engineering Sciences, 22-23 Februrary 2012, Islamic Azad University, Jouybar Branch, Iran.


[52] S.H. Rasouli, On the existence of positive solutions for a class of infinite semipositone systems with singular weights,  Thai.J.Math, 11, 2013, 103-110.


[51] S.H. Rasouli, Z. Halimi and Z. Mashhadban, A note on the existence of positive solution for

a class of Laolacian nonlinear system with sign-changing weight, TJMCS, 3 (2011) 339-345.


[50] M.B. Ghaemi, G.A. Afrouzi, S.H. Rasouli and M. Choubin, On critical exponent for the existence and

multiplicity of positive weak solutions for a class of (p,q)-Laplacian nonlinear system, TJMCS, 3 (2011) 432-439.


[49]  S.H. Rasouli, M. Bahrampour, A remark on the coupled fixed point theorems for mixed monotone operators in

partially ordered metric spaces, TJMCS, 3 (2011) 246-261.


[48] S.H. Rasouli, K. Fallah, The Nehari manifold for a quasilinear elliptic equation with

singular weights and nonlinear boundary conditions. TJMCS, 3 (2011) 262-277.


[47] S.H. Rasouli , "On a class of nonlinear elliptic systems involving (p,q)-Laplacian" , AJM , 2  (2012) 76-81.


[46] S.H. Rasouli , "On the existence of positive solution for a class of nonlinear elliptic system with multiple parameters and singular weights" , CKMS ,27 ,2012, 557-564.


[45]S.H. Rasouli and G.A. Afrouzi , "A note on the existence of positive  solution  for a class of  nonlinear Laplacian systems with multiple parameters and sign-changing weight" , JIMS , 79 ( 2012), 153-159.


[44S.H. Rasouli, G.A. Afrouzi and J. Vahidi , "On positive weak solutions for some nonlinear elliptic boundary value problems involving the p-Laplacian" , TJMCS , 94-101 , 2011.


[43S.H. Rasouli , Z. Halimi and Z. Mashhadban , "A remark on positive solution for a class of (p,q)-Laplacian nonlinear system with sign-changing weight and combined nonlinear effects" , TJMCS , 126-134 , 2011.



[42G. A. Afrouzi, S. Shakeri, S. H. Rasouli , "ON THE FUZZY METRIC SPACES" , TJMCS , 475-482 , 2011.
[41S.H. Rasouli and G.A. Afrouzi , "On the existence, nonexistence and uniqueness of positive weak solutions for nonlinear multiparameter elliptic systems involving the (p,q)-Laplacian" , JIMS , 78 ( 2011), 163-172.
[40S.H. Rasouli , Z. Halimi and Z. Mashhadban , "A note on the existence of positive weak solution for a class of Laplacian nonlinear system with sign-changing weight" , The 1 Regional Conference on Mathematics and its Applications in Engineering Sciences , 2010.
[39S.H. Rasouli and G.A. Afrouzi , "On the nonexistence and uniqueness of positive weak solutions for nonlinear multiparameter elliptic systems involving the (p,q)-Laplacian" , International Conference on Mathematical Science, Bolu, Turkey , 2010.
[38Pavel Drabek and S.H. Rasouli , "A quasilinear eigenvalue problem with Robin conditions on the non smooth domain of finite measure" , journal for analysis and its applications , 469-485 , 2010.
[37S.H. Rasouli , Z. Halimi and Z. Mashhadban , "A remark on the existence of positive weak solution for a class of $(p,q)$-Laplacian nonlinear system with sign-changing weight " , Nonlinear Analysis , 385-389 , 2010.
[36S.H. Rasouli and G.A. Afrouzi , "The Nehari manifold for a class of concave–convex elliptic systems involving the p-Laplacian and nonlinear boundary condition" , Nonlinear Analysis , 3390-3401 , 2010.
[35G.A.Afrouzi and S.H.Rasouli , "A remark on the existence of multiple solutions to a multiparameter nonlinear elliptic system" , Nonlinear Analysis , 445-455 , 2009.
[34G.A.Afrouzi and S.H.Rasouli , "A variational approach to a quasilinear elliptic problem involving the p Laplacian and nonlinear boundary condition" , Nonlinear Analysis , 2447-2455 , 2009.
[33G.A.Afrouzi and S.H.Rasouli , "A remark on the existence and multiplicity result for a nonlinear elliptic problem involving the p-Laplacian " , NoDEA : Nonlinear Differential Equations and Applications , 2009.
[32G. A. Afrouzi, J. Vahidi and S.H.Rasouli , "On critical exponent for existence of positive solutions for some semipositone problems involving the weight function" , IJMA , 987-991 , 2008.
[31G. A. Afrouzi, J. Vahidi and S.H.Rasouli , "On critical exponent for existence of positive weak solutions for a class of semipositone problems involving the p-Laplacian operator" , IJMA , 993-998 , 2008.
[30G. A. Afrouzi, J. Vahidi and S.H.Rasouli , "A note on the existence of positive solution for a nonlinear semipositone system" , , IJMA , 1015-1021 , 2008.
[29G. A. Afrouzi, J. Vahidi and S.H. Rasuli , "A remark on the existence of positive solution to a nonlinear semipositone system involving the weight function" , IJMA , 1023-1029 , 2008.
[28G. A. Afrouzi and S.H.Rasouli , "A remark on the linearized stability of positive solutions for systems involving the p-Laplacian" , POSITIVITY , 351-356 , 2007.
[27G. A. Afrouzi, S. Heidarkhani and S.H.Rasouli , "On the minimax inequality for a special class of functionals" , WJMS , 220-224 , 2007.
[26G. A. Afrouzi and S.H. Rasouli , "On the existence and stability properties of positive solution for some p-Laplacian Dirichlet problems" , WJMS , 21-26 , 2007.
[25G. A. Afrouzi and S.H. Rasouli , ", A remark on a nonlinear system of reaction-diffusion equations" , IMJ , 179-185 , 2007.
[24G. A. Afrouzi and S.H. Rasouli , "A note on the existence and stability properties of positive solution for some Dirichlet problems" , IMJ , 195-201 , 2007.
[23G. A. Afrouzi and S.H.Rasouli , "On the instability of positive solution of an elliptic equation" , IMJ , 137-142 , 2007.
[22G. A. Afrouzi and S. H. Rasouli , "Population models involving the P-Laplacian with indefinite weight and constant yeild harvesting" , Chaos, Solitons & Fractals , 404-408 , 2007.
[21G. A. Afrouzi, S.H. Rasouli and M. Bagheri , "On positive weak solutions for a class of semipositone equations" , WJMS , 286-288 , 2007.
[20G. A. Afrouzi and S.H.Rasouli , "On the instability of positive solution of an BV elliptic equation" , IJMS , 23-27 , 2007.
[19G. A. Afrouzi and S.H. Rasouli , "On a Nonlinear system of Reaction-Diffusion Equations " , Nonlinear Analysis: Modelling and Control , 115-121 , 2006.
[18G. A. Afrouzi and S.H. Rasouli , "A remark on the existence of positive solutions for a reaction-diffusion system" , Int. J. Contemp. Math. Sciences , 673-678 , 2006.
[17G. A. Afrouzi and S. H. Rasouli , "Stability properties of nonnegative solutions to a non- attonomous p-Laplacian equation" , , Chaos, Solitons & Fractals , . 1095-1099 , 2006.
[16G. A. Afrouzi, S. h. Rasouli and R. Sedaghat , "Population models with indefinite weight and constant yeild harvesting" , Far East Journal of mathematical Sciences , 141-135 , 2006.
[15G. A. Afrouzi, S. H. Rasouli and R. Sedaghat , "Diffusive logistic equation with indefinite weight and constant yield harvesting" , J. Basic Science , 7-9 , 2006.
[14G. A. Afrouzi and S. H. Rasouli , "Instability of positive solutions for population models involving P-Laplacian operator" , GJPAM , 51-54 , 2006.
[13G. A. Afrouzi and S. H. Rasouli , "An existence results on positive solutions for a quasilinear reaction-diffusion system" , IJAER , 71-76 , 2006.
[12G. A. Afrouzi and S.H.Rasouli , "A remark on the existence of positive solutions for some elliptic systems" ,ATAM , 109-113 , 2006.
[11G. A. Afrouzi and S.H. Rasouli , "On critical exponent for instability of positive solutions to a reaction- diffusion system involving the (p,q)-Laplacian" , IJNS , 61-64 , 2006.
[10G. A. Afrouzi and S.H.Rasouli , "On positive solutions for some nonlinear semipositone elliptic boundary value problems" , , Nonlinear Analysis: Modelling and Control , 323-329 , 2006.
[9G. A. Afrouzi and S. H. Rasouli , "A remark on the uniqueness of positive solution for some Dirichlet problems" , Nonlinear Analysis , 2773-2777 , 2006.
[8G. A. Afrouzi and S. H. Rasouli , ", Stability properties of positive solutions for a boundary value problem" ,IJCMS , 213-217 , 2006.
[7G. A. Afrouzi and S. H. Rasouli , "A remark on the instability of positive solutions to a diffusive logistic equation" , , IJCMS , 219-222 , 2006.
[6G. A. Afrouzi and S. H. Rasouli , ", Existence of solutions to a non-autonomous P-Laplacian equation" , , IJNS, 124-128 , 2006.
[5G. A. Afrouzi and S.H.Rasouli , "On Dirichlet boundary value problem for some quasilinear Elliptic systems" ,IJDE , 177-180 , 2006.
[4G. A. Afrouzi and S. H. Rasouli , "A note on the stability and uniqueness of positive solutions for some boundary value problems " , , Far East Journal of Dynamical systems , 145-151 , 2005.
[3G. A. Afrouzi and S. H. Rasouli , "A remark on the nonexistence of positive solutions for some P-Laplacian systems" , Global J. Pure & Appl. Math , 197-201 , 2005.
[2G. A. Afrouzi and S. H. Rasouli , "Instability of nonnegative solutions for a boundary value problem with indefinite weight function" , , Global J. Pure & Appl. Math , 9-12 , 2005.
[1G. A. Afrouzi and S. H. Rasouli , "Instability and existence results to a non-autonomous two points boundary value problems" , Global J. Pure & Appl. Math , 151-155 , 2005.
 
Supervised Dissertations and Theses

a) Advisor of M.Sc Theses:

1. A.B. Kafshgari, 2012.

2. Z. Nekonam, 2011.

3. F.Y. Darzi, 2011.

4. M. Aalam, 2012.

5. S. Kanjani, 2013.

6. M. Tahmasebi, 2013.

7. K. Rahmati, 2014

b) Supervisor of M.Sc Theses:

1) M. Nategh.

2) F. Rezvani.

3) A. Ghourbani, 2013.

4) M. H. Malekshah, 2013.

5) Z. Firouzjahi, 2014.

6) H. Norouzi, 2014.

7) B. Salehi, 2014

 
Research Projects

1. On the existence of positive solution for a class of nonlinear singular elliptic

system with multiple parameters. 2011 ( supported by Iranian National Elite Foundation).

 
Back to top